MathSciNet Relay Station
MathSciNet bibliographic data
MR2283106 55N45 (16E40 19D55 55P35 55P62)
Félix, Yves; Thomas, Jean-Claude; Vigué-Poirrier, Micheline Rational string topology. J. Eur. Math. Soc. (JEMS) 9 (2007), no. 1, 123–156.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement